MAUDE Adverse Event Report: Synthes GmbH Collinear Reduction Clamp Sliding Mechan; Forceps

Synthes GmbH Collinear Reduction Clamp Sliding Mechan; Forceps
Catalog Number 314.291
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026, during the procedure, a curved plate was used, which was molded to the anatomy of the patient.Subsequently, the reduction was initiated using the different clamps available in the system.During this process, the specialist asked for the colineal clamp, however, this did not allow the reduction completely, so i showed the specialist the longest arm available for the clamp.Once the long arm is mounted, we begin to make the reduction.At a certain moment, while the specialist was activating the clamp, it broke.Immediately, the clamp was released and the procedure continued using the other reduction options available in the system.Images showed the fragment was removed.No surgical delay.No patient harm.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
Collinear Reduction Clamp Sliding Mechan
Common Device Name
Forceps
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50816970
Report Number8030965-2026-09535
Device Sequence Number16114284
Product Code HTD
UDI-Device Identifier07611819280595
UDI-Public(01)07611819280595(10)190279-101
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.291
Device Lot Number190279-101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown